# SDR AALA951986

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 4H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT PAX SEAT 4H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
